MathSciNet Relay Station
MathSciNet bibliographic data
MR1284617 81Q50
Liboff, Richard L. Nodal-surface conjectures for the convex quantum billiard. J. Math. Phys. 35 (1994), no. 8, 3881–3888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement